MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial
Model Number M635WU50270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Death
Event or Problem Description
Reported via clinical study.It was reported that death occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx closure device was implanted on (b)(6) 2021.The patient was discharged.On (b)(6) 2026, the patient passed away due to ongoing issues with malignancy.Per investigator, the causality to the study device is noted as not related.However, per sponsor, the causality of the study device has been assessed as possible as per the conventions.It was further reported that the cause of death is unknown.

Brand Name
WATCHMAN FLX?
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50932951
Report Number2124215-2026-51640
Device Sequence Number9509087
Product Code NGV
UDI-Device Identifier08714729860501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0026997608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexMale
Patient Weight234 LB